Juvederm in my Tear Troughs, Nasolabial Folds, and the Corners of my Mouth - Migration and Possible Allergy?

I had Juvederm injected into my tear troughs,...

I had Juvederm injected into my tear troughs, nasolabial folds, and the corners of my mouth last Monday.

It's exactly a week later and although my tear troughs look great (despite a little bruising), something awful seems to be going on with my lower face. It feels like the Juvederm has moved from my nasolabial folds to my the sides of my upper lip! It feels like there's two pockets of Juvederm on either side of my upper lip and more worrisomely, it burns!

I'm hoping that someone has some answers for me, please. Also, if anyone knows of a doctor who is experienced with fillers in NYC, please let me know immediately.

Could this be an allergy or something else? My eyes seem to be doing fine. It looks really awful -- it's changed my face and mouth a lot. I hate the way my mouth looks. There's a longer distance from my nose to my upper lip now. I was reading about hyaluronidase on here. Has anyone had any experience with it? What can I do about all this? I'm scheduled to see my doctor tomorrow and I'm nervous that if he messed up on my Juvederm injections, he'll also mess up on the hyaluronidase ones! I'm desperate. I feel so depressed about this. I haven't gone out at all since last week. Someone, please help. :(
Name not provided

Not sure yet... we'll see.

Was this review helpful? 2 others found this helpful